# SDR SWAA2015092444240

- Difficulty date: August 13, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 64,717 hours, 51,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C35768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR CUT OUT FWD SIDE, FRAME CRACKED IN FRAME WEB AT NR 5 DOOR STOP FITTING AT LOWER OTBD CORNER OF AREA.  R & R FRAME IAW ACO, SRM & DWG.
